Oscillations in Difference Equations with Deviating Arguments and Variable Coefficients
G. E. Chatzarakis,
H. Péics and
I. P. Stavroulakis
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
New sufficient conditions for the oscillation of all solutions of difference equations with several deviating arguments and variable coefficients are presented. Examples illustrating the results are also given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/902616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/902616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:902616
DOI: 10.1155/2014/902616
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().